# SDR IPXA2023070193561

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,085 hours, 18,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL' DOOR SWITCH INTERMIITENT TO OPERATE L1 DOOR.OPERATIONLA CHECK ON L1 DOOR IAW AMM 52-10-01 OPEN AND CLOSED SEVERAL TIMES. OK AT THIS TIME
